Alert archive / Michigan / Wind Advisories in 2022
Wind Advisory 8, NWS Gaylord, MI
NWS Gaylord, MI issued this wind advisory at Nov 30, 2022, 2:58 AM EST for Charlevoix County, Michigan. It took effect at Nov 30, 2022, 4:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2022, 2:58 AM EST (07:58 UTC)
- In effect from
- Nov 30, 2022, 4:00 AM EST
- Expired
- Dec 1, 2022, 2:38 AM EST
- In force
- 23 hr
- Issued by
- NWS Gaylord, MI
County Charlevoix County, MI
The radar
The NCL Michigan radar (KAPX), 57 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 8.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 653 m²/s²
- 0-3 km storm-relative helicity
- 783 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
926 WWUS73 KAPX 300758 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 258 AM EST Wed Nov 30 2022 MIZ098-301600- /O.CAN.KAPX.WI.Y.0007.000000T0000Z-221201T0500Z/ /O.NEW.KAPX.WI.Y.0008.221130T0900Z-221201T1200Z/ Beaver Island and surrounding islands- Including the city of St. James 258 AM EST Wed Nov 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Beaver Island and surrounding islands County. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ029-033-034-301600- /O.EXB.KAPX.WI.Y.0007.221130T0900Z-221201T1200Z/ Oscoda-Missaukee-Roscommon- Including the cities of Mio, Lake City, and Houghton Lake 258 AM EST Wed Nov 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Oscoda, Missaukee and Roscommon Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ020-025-026-031-032-301600- /O.EXB.KAPX.WI.Y.0007.221130T0900Z-221201T1200Z/ Leelanau-Benzie-Grand Traverse-Manistee-Wexford- Including the cities of Northport, Frankfort, Traverse City, Manistee, and Cadillac 258 AM EST Wed Nov 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Leelanau, Benzie, Grand Traverse, Manistee and Wexford Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ024-030-035-036-041-042-301600- /O.EXT.KAPX.WI.Y.0007.221130T0900Z-221201T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Alpena, Harrisville, West Branch, Tawas City, Gladwin, and Standish 258 AM EST Wed Nov 30 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Alpena, Alcona, Ogemaw, Iosco, Gladwin and Arenac Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
714 WWUS73 KAPX 301627 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 1127 AM EST Wed Nov 30 2022 MIZ024-030-035-036-041-042-010030- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Alpena, Harrisville, West Branch, Tawas City, Gladwin, and Standish 1127 AM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Alpena, Alcona, Ogemaw, Iosco, Gladwin and Arenac Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ098-010030- /O.CON.KAPX.WI.Y.0008.000000T0000Z-221201T1200Z/ Beaver Island and surrounding islands- Including the city of St. James 1127 AM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Beaver Island and surrounding islands County. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ029-033-034-010030- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Oscoda-Missaukee-Roscommon- Including the cities of Mio, Lake City, and Houghton Lake 1127 AM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Oscoda, Missaukee and Roscommon Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ020-025-026-031-032-010030- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Leelanau-Benzie-Grand Traverse-Manistee-Wexford- Including the cities of Northport, Frankfort, Traverse City, Manistee, and Cadillac 1127 AM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Leelanau, Benzie, Grand Traverse, Manistee and Wexford Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
080 WWUS73 KAPX 302115 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 415 PM EST Wed Nov 30 2022 MIZ024-030-035-036-041-042-010515- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Alpena, Harrisville, West Branch, Tawas City, Gladwin, and Standish 415 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Alpena, Alcona, Ogemaw, Iosco, Gladwin and Arenac Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ098-010515- /O.CON.KAPX.WI.Y.0008.000000T0000Z-221201T1200Z/ Beaver Island and surrounding islands- Including the city of St. James 415 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Beaver Island and surrounding islands County. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ029-033-034-010515- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Oscoda-Missaukee-Roscommon- Including the cities of Mio, Lake City, and Houghton Lake 415 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Oscoda, Missaukee and Roscommon Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ020-025-026-031-032-010515- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Leelanau-Benzie-Grand Traverse-Manistee-Wexford- Including the cities of Northport, Frankfort, Traverse City, Manistee, and Cadillac 415 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Leelanau, Benzie, Grand Traverse, Manistee and Wexford Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
548 WWUS73 KAPX 010252 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 952 PM EST Wed Nov 30 2022 MIZ020-024-026-029-032>034-010400- /O.CAN.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Leelanau-Alpena-Grand Traverse-Oscoda-Wexford-Missaukee-Roscommon- Including the cities of Northport, Alpena, Traverse City, Mio, Cadillac, Lake City, and Houghton Lake 952 PM EST Wed Nov 30 2022 The wind advisory had been replaced with a winter weather advisory. Gusts to 45 mph are still expected tonight. $$ MIZ030-035-036-041-042-011115- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Alcona-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Harrisville, West Branch, Tawas City, Gladwin, and Standish 952 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Alpena, Alcona, Ogemaw, Iosco, Gladwin and Arenac Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ098-011115- /O.CON.KAPX.WI.Y.0008.000000T0000Z-221201T1200Z/ Beaver Island and surrounding islands- Including the city of St. James 952 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Beaver Island and surrounding islands County. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ025-031-011115- /O.CON.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Benzie-Manistee- Including the cities of Frankfort and Manistee 952 PM EST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Leelanau, Benzie, Grand Traverse, Manistee and Wexford Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JZ
656 WWUS73 KAPX 010738 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 238 AM EST Thu Dec 1 2022 MIZ025-030-031-035-036-041-042-010845- /O.CAN.KAPX.WI.Y.0007.000000T0000Z-221201T1200Z/ Benzie-Alcona-Manistee-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Frankfort, Harrisville, Manistee, West Branch, Tawas City, Gladwin, and Standish 238 AM EST Thu Dec 1 2022 ...WIND ADVISORY IS CANCELLED... $$ MIZ098-010845- /O.CAN.KAPX.WI.Y.0008.000000T0000Z-221201T1200Z/ Beaver Island and surrounding islands- Including the city of St. James 238 AM EST Thu Dec 1 2022 ...WIND ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Nov 30, 2:55 AM EST, 3 minutes earlier.
Area forecast discussion, Nov 30, 2:55 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
255 AM EST Wed Nov 30 2022
.NEAR TERM...(Today through Tonight)
Issued at 255 AM EST Wed Nov 30 2022
...Windy with lake effect snow showers today and tonight...
High Impact Weather Potential...Windy conditions combined with
falling and blowing snow will lend to hazardous driving conditions
across portions of Eastern Upper and Northwest/North Central Lower
Michigan today and tonight.
Deep low pressure center is making its way thru Lake Superior toward
Ontario early this morning. Associated cold front is in the process
of sliding thru our CWA. Temps ahead of this front have warmed well
into the 40s to near 50 degrees...while temps behind the front are
dropping into the 30s and 20s as low level CAA commences. Area of
rain showers along and ahead of the cold front are in the process of
exiting eastward out of our CWA...as a narrow dry slot is now
entering our area immediately behind the cold front. Not much in the
way of synoptically-driven precip over Wisconsin...but weak lake-
induced banding is beginning to develop across portions of Upper
Michigan per latest MQT base ref radar loop.
CAA will continue thru today and into this evening before low levels
begin to modify/warm and dry out late tonight. Wrap-around moisture
along the southern periphery of the departing low center will
provide some additional low level moisture to aid in lake snow
production...but appears time frame for this feature to impact our
CWA will be limited to this afternoon and evening. Focus for most
persistent snowfall and greatest accumulations will be across
Eastern Upper Michigan (especially Chippewa county) and across far
Northern and NW Lower Michigan (mainly north of m-72). Have
diminished expected snow amounts across our entire CWA...but the
above outlined area should receive advisory level snowfall. Northern
portions of Chippewa county should lean toward high end advisory
snowfall (5-7 inches)...and combined with strong winds/blowing
snow...will opt to maintain the Winter Storm Warning for this
county. Mackinac county and our westerly flow Northern Lower
Michigan counties will remain in a Winter Wx Advisory with 1 to 4
inches of snow expected combined with strong winds producing blowing
snow and lowered vsbys. Will move some counties that were in a
Winter Wx Advisory into a Wind Advisory with an inch or less of snow
expected away from where westerly flow is maximized.
Temps will generally fall into or thru the 30s throughout today as
CAA continues. Low temps tonight will drop into the upper teens to
mid 20s.
&&
.SHORT TERM...(Thursday through Friday)
Issued at 255 AM EST Wed Nov 30 2022
High Impact Weather Potential: None
High pressure will continue to build over the central CONUS and
ridge into the Great Lakes region early Thursday. This will diminish
any lingering showers Thursday morning...although lake effect clouds
will linger on through the day. Another area of low pressure begins
to develop on the lee side of the Rockies Friday bringing return
flow and increasing moisture to northern Michigan. This will bring
increased cloudiness throughout the day Friday along with above
normal temperatures for this time of the year (again)...reaching
into the low to mid 40s during the afternoon hours. Winds will
remain breezy through the afternoon hours Friday. Rain chances will
increase late Friday evening and into the overnight hours.
Afternoon temperatures Thursday will reach into the low to mid 30s
and warm into the low to mid 40s Friday.
&&
.LONG TERM...(Friday night through Tuesday)
Issued at 255 AM EST Wed Nov 30 2022
High Impact Weather Potential: Strong winds, minor lake effect
potential for the weekend.
The developing system mentioned at the end of the previous forecast
discussion will begin impacting northern Michigan during the
weekend. To what extent the impacts will be is still to be seen.
This system appears to be rather progressive and should move through
quicker than the past storm system. Temperatures Saturday may reach
50 degrees in some parts of northeast lower...which is nearly 20
degrees above normal for this time of the year. There is a chance of
some strong winds with this system and some potential for quick lake
effect/enhanced snow on the backside of the departing system with
wrap around moisture and cold 850mb temperatures. High pressure is
then progged to quickly build over the central CONUS once again,
which would provide precipitation-free weather to start the next
work week and possibly beyond with temperatures in the mid to upper
30s for most areas...which is slightly above normal for this time of
the year.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1103 PM EST Tue Nov 29 2022
Period of rather high impact weather expected across the taf
locations through this period. Expect primarily MVFR conditions
through the forecast. Mixture of rain/snow showers early this
morning will transition to lake effect snow showers today, with lake
snows continuing through this evening. Likely to see brief periods
of IFR conditions under any heavier snow showers. Snow amounts
shouldn't be too extreme, likely on the order of an inch or two.
Winds continue to increase in speed, becoming very gusty out of the
west/southwest. Expect wind gusts in excess of 35 knots, producing
area of blowing and drifting snow. Per the usual with lake effect,
expect the worst conditions across eastern upper and northwest lower
Michigan. Expect conditions to slowly improve later this evening,
and especially just beyond this taf period.
&&
.MARINE...
Issued at 255 AM EST Wed Nov 30 2022
Winds and waves will strengthen to gale warning criteria today and
will continue thru Thursday as deep low pressure lifts thru the Lake
Superior and into Ontario. Winds will strengthen to storm warning
criteria within Whitefish Bay this afternoon and tonight. Cold air
advecting into our region behind the associated cold front will
produce lake effect snow showers...targeting our typical snowbelt
areas today and tonight. Dry wx is expected for Thursday as winds
diminish and temps begin to moderate.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory from 7 AM this morning to 7 AM EST
Thursday for MIZ016>018-021>023-027-028-088-095>097-099.
Wind Advisory until 7 AM EST Thursday for MIZ020-024>026-029>036-
041-042-098.
Winter Storm Warning from 7 AM this morning to 7 AM EST Thursday
for MIZ086-087.
LH...Gale Warning until 4 PM EST Thursday for LHZ345>349.
LM...Gale Warning until 4 AM EST Thursday for LMZ323-341-342-344>346.
LS...Storm Warning from 1 PM this afternoon to 4 AM EST Thursday for
LSZ321.
Gale Warning from 7 AM this morning to 7 AM EST Thursday for
LSZ322.
&&
NEAR TERM...MLR
SHORT TERM...TJL
LONG TERM...TJL
AVIATION...MSB
MARINE...MLRHazardous weather outlook, Nov 29, 9:25 PM EST, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 925 PM EST Tue Nov 29 2022 MIZ016>018-020>036-041-042-086>088-095>099-010230- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 925 PM EST Tue Nov 29 2022 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. Winds will strengthen later this evening into tonight as a cold front passes through the region. Please see ongoing wind advisory for further details. Additionally...a rumble of thunder may be possible this evening into the overnight hours, especially near Manistee. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Areas of accumulating lake effect snow will develop through the day Wednesday into Wednesday night across portions of northwest lower and eastern upper Michigan. Windy conditions are also expected to develop Wednesday and Wednesday night...causing blowing and drifting snow. Scattered power outages are likely. Please see the ongoing winter weather and wind headlines for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-010230- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 925 PM EST Tue Nov 29 2022 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. Gale force wind gusts are expected across Lake Huron and Lake Michigan this afternoon and tonight. Thunder is possible late this evening into the overnight hours especially near Manistee. Please see the latest marine headlines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds will continue across all of the nearshore waters of northern Michigan Wednesday through Thursday morning. Storm force gusts are expected on Whitefish Bay Wednesday afternoon into Wednesday night. Please see the latest marine headlines for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Nov 29, 9:31 PM EST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
931 PM EST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM NON-TSTM WND GST 1 NE WHITEFISH POINT 46.76N 84.97W
11/29/2022 M51 MPH CHIPPEWA MI MESONET
MESONET STATION WFPM4 WHITEFISH POINT.
&&Local storm report, Nov 29, 9:46 PM EST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
946 PM EST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM NON-TSTM WND GST 11 ESE GOETZVILLE 45.99N 83.90W
11/29/2022 M49 MPH LSZ322 MI BUOY
BUOY STATION DTLM4 DE TOUR VILLAGE, MI.
&&Local storm report, Nov 30, 12:08 AM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1208 AM EST WED NOV 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM NON-TSTM WND GST 1 WNW MANISTEE 44.25N 86.34W
11/29/2022 M49 MPH MANISTEE MI MESONET
MESONET STATION MEEM4 MANISTEE.
&&Nearby
Wind Advisories in Michigan, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.